# SDR UALA2009040600972

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,220 hours, 6,908 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FWD SEAL DEPRESSOR DAMAGED.  DAMAGED AREA MEASURES 2.5 IN X 1 IN.  LOCATED 2 FT UP FROM BOTTOM OF DOOR SILL.  MAJOR REPAIR ACCOMPLISHED.  STRAIGHTENED DEPRESSOR, INSTALLED DOUBLER, SEALANT, FASTENERS.
